Logo Logo
Help
Contact
Switch Language to German
Heilinger, Jan-Christoph (2016): Zwei Ideale globaler Gleichheit. Gleiche Verteilung oder Beziehungen unter Gleichen. In: Deutsche Zeitschrift für Philosophie, Vol. 64, No. 5: pp. 757-767
[img]
Preview
595kB

Abstract

This paper presents the ongoing dispute between luck-egalitarians and relational egalitarians and inquires into its implications at the global level. It briefly outlines a theory of global relational equality and claims that such an understanding of the ideal of equality matches well with insights from the pragmatist tradition.